# SDR 9627473204

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D54380034205
- Condition: Corroded
- Location: Bs 32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE INBOARD FLANGE OF THE RIGHT AFT DOOR SILL.  REPAIRED PER EA 32-120550.
